Triaminic for a 5 year olf?
- 23 Dec 2017 by princess28
- 23 December 2017
- triaminic, tylenol, fever, medicine, reaction
I gave my 5 year old triaminic night time medicine and now he has a fever and I want to give him Tylenol will this have a reaction?
Triaminic, a mix of two antihistamines, has been discontinued and as such, the interactions checker does not work. You would need to ask your doctor (I would not expect a reaction but then I'm not a trained medical professional).
What Triaminic did you give him? Some have acetaminophen (Tylenol) in it already. If it does then don't give him any more Tylenol. Call his doctor, especially since he has a fever.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Posted 4 Jan 2013 • 4 answers
Posted 27 Jul 2016 • 0 answers
Posted 18 Aug 2016 • 1 answer
Posted 11 Dec 2017 • 1 answer